# SDR FDEA201210263757

- Difficulty date: October 26, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 92,433 hours, 36,770 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE LOW PRESSURE INDICATOR PRESS TO TEST LIGHT WILL NOT TEST.  R & R BATTERIES, REF AMM 25-61-01-2.  OPS CHECKED GOOD.
